skip to main content
Show Results with:

Existence of Weak Solutions to an Evolutionary Model for Magnetoelasticity

Benešová, Barbora et al.

SIAM journal on mathematical analysis. Volume 50:Number 1 (2018); pp 1200-1236 -- Society for Industrial and Applied Mathematics

Check library holdings

  • Title:
    Existence of Weak Solutions to an Evolutionary Model for Magnetoelasticity
  • Author: Benešová, Barbora;
    Forster, Johannes;
    Liu, Chun;
    Schlömerkemper, Anja
  • Found In: SIAM journal on mathematical analysis. Volume 50:Number 1 (2018); pp 1200-1236
  • Journal Title: SIAM journal on mathematical analysis
  • Subjects: Dewey: 515
  • Rights: ETOC material - rights may apply
  • Publication Details: Society for Industrial and Applied Mathematics
  • Identifier: ETOCRN617778013; System Number: ETOCRN617778013; Journal ISSN: 0036-1410
  • Publication Date: 2018
  • Physical Description: Physical
  • Shelfmark(s): (P)PB 30-E(2)
  • UIN: ETOCRN617778013

Searching Remote Databases, Please Wait